# SDR SIMA20171206002

- Difficulty date: December 6, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 35,397 hours, 31,002 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: P8520
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY LIGHT HAS BROKEN WIRES (WIRE# P8560) ON FUSELAGE FAIRING-C/A-REPAIRED RH 2 EMERGENCY LIGHT WIRES (WIRE# P8560) IAW EMB 140 SWPM 20-00-03 AND 20-21-00
